# SDR MASA200601315

- Difficulty date: May 11, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 2,183 hours, 1,676 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5025 PHX - RUDDER LIMIT FAULT STATUS MSG.  MX PERFORMED S-POST TEST FAULT CLEARED.  ACFT CONTINUED OPERATIONS.
